# SDR ASOA02173

- Difficulty date: March 14, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N500AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120272
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12005802001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-CHECK INSPECTION IN BNA, CORROSION WAS FOUND ON THE LEFT FLOOR SILL BETWEEN FRAMES 15 AND 21.  MAINTENANCE REMOVED AND REPLACED THE CORRODED LEFT FLOOR SILL IAW SRM'S 51-25-00 AND 51-40-02.  (M)
